In this article, a new generalization of the Generalized Linear Exponential distribution called the odd generalized exponential generalized linear exponential distribution is proposed. The mathematical properties, including moments and order statistics, have been derived. An application of the model to real data sets revealed that the new model can be used to provide a better ﬁt than its sub-models
Digital Object Identifier (DOI)
Luguterah, Albert and Nasiru, Suleman
"The Odd Generalized Exponential Generalized Linear Exponential Distribution,"
Journal of Statistics Applications & Probability: Vol. 6:
1, Article 12.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol6/iss1/12